# SDR SWAA2023083085195

- Difficulty date: August 2, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE HAS CORROSION IN/AROUND NUTPLATE HOLE AT BS 727B-727C.<[01] FINAL SIGN OFF WILL BE ACCOMPLISHED ON TTG8Q00ML0YF
